Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor ER - Sexual Side Effects are Universial? awatts

Posted by NikkiT2 on October 19, 2003, at 11:26:44

In reply to Effexor ER - Sexual Side Effects are Universial?, posted by awatts on October 19, 2003, at 9:48:38

I'm a woman.. but you can have my experience if you want it!!

I did find it much harder to orgasm on Effexor.. but, with a bit of practice it did come back after a couple of months. At first it was over half an hour.. but by the end I could orgasm within a couple of minutes easily.
And masturbating very day isn't so much of a hardship ;)

And, from a purely female perspective.. its not always so bad when a man takes longer to reach climax!!! Sorry.. joking.. but, maybe have much more foreplay before actual penetrative sex.. so that you're further along the route, as it were, before you actually have sex.

Nikki x


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:NikkiT2 thread:270786
URL: http://www.dr-bob.org/babble/20031015/msgs/270809.html